I was on Pred Forte for 7 months. Had dilated pupil, blurred vision, high blood pressure, normal blood suger went sky high, acne on face chest scalp and back, abnormal sweating... the pressure in my eye was at 50. During this time my other eye blurred and dilated a few times.I told my Dr that I could feel the drops going down my throat, I used them 4 times/day
An overdose of this medication is unlikely to occur. If you do suspect an overdose, call an emergency room or poison control center near you. If the drops have been ingested, call an emergency center for advice.
Report side effects to FDA at 1-800-FDA-1088.
Get a second opinion.-
- Pred Forte Information for Consumers
- Pred Forte Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pred Forte (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2009 • 2 answers
Posted 22 Dec 2009 • 1 answer
Posted 6 Jan 2010 • 1 answer
Posted 15 Jan 2011 • 1 answer
Posted 21 Feb 2014 • 1 answer